# SDR RAIA980713

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 939
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 1B3501B13
- Condition: Failed
- Location: E/E Bay
- Part time: 10,893 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7418 - STL - ESSENTIAL INVERTER FAILED IN FLIGHT.  MAINTENANCE REPLACED INVERTER.  (M)
